skip to content
Sur la continuité d'un opérateur intégral. Preview this item
ClosePreview this item
Checking...

Sur la continuité d'un opérateur intégral.

Author: Roger Huron
Publisher: Toulouse, 1953.
Series: Annales de la Faculté des sciences de l'Université de Toulouse, 4. sér., t. 16 (1953) p. 140-152.
Edition/Format:   Print book : French
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: Roger Huron
OCLC Number: 49469993
Description: pages 140-152. 29 cm
Series Title: Annales de la Faculté des sciences de l'Université de Toulouse, 4. sér., t. 16 (1953) p. 140-152.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/49469993> # Sur la continuité d'un opérateur intégral.
    a schema:CreativeWork, schema:Book ;
    library:oclcnum "49469993" ;
    library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/1099252376#Place/toulouse> ; # Toulouse
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/fr> ;
    schema:about <http://id.worldcat.org/fast/1024502> ; # Modular functions
    schema:bookFormat bgn:PrintBook ;
    schema:creator <http://viaf.org/viaf/66558054> ; # Roger Huron
    schema:datePublished "1953" ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/1099252376> ;
    schema:inLanguage "fr" ;
    schema:isPartOf <http://experiment.worldcat.org/entity/work/data/1099252376#Series/annales_de_la_faculte_des_sciences_de_l_universite_de_toulouse> ; # Annales de la Faculté des sciences de l'Université de Toulouse ;
    schema:name "Sur la continuité d'un opérateur intégral." ;
    schema:productID "49469993" ;
    schema:publication <http://www.worldcat.org/title/-/oclc/49469993#PublicationEvent/toulouse_1953> ;
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/49469993> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/1099252376#Series/annales_de_la_faculte_des_sciences_de_l_universite_de_toulouse> # Annales de la Faculté des sciences de l'Université de Toulouse ;
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/49469993> ; # Sur la continuité d'un opérateur intégral.
    schema:name "Annales de la Faculté des sciences de l'Université de Toulouse ;" ;
    .

<http://id.worldcat.org/fast/1024502> # Modular functions
    a schema:Intangible ;
    schema:name "Modular functions" ;
    .

<http://viaf.org/viaf/66558054> # Roger Huron
    a schema:Person ;
    schema:familyName "Huron" ;
    schema:givenName "Roger" ;
    schema:name "Roger Huron" ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.